MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, UNCUFFED, 2.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE, UNCUFFED, 2.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048902
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.From a picture provided from the customer, it was unable to be confirmed failure mode reported as "incorrect product shipped".However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause & implement corrective actions.Part number reported is not being manufactured currently, however, another part number from the same family was use for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: (b)(4) samples were taken from the current production and the samples were visually inspected, and issue reported "incorrect product shipped" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
The customer reported that in the nicu they had an emergency and pulled a 2.5 trach tube (5-10405) and upon opening the package they found a 2.0.The reported defect was detected upon opening the device from packaging, prior to use in a clinical setting.Additional information reported no patient harm.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-10405 et tube, uncuffed, 2.5 for investigation.The sample was returned with its original packaging, but the sample was opened.Upon visual examination, it was confirmed that a size 2.0 et tube was returned instead of a size 2.5 that the package was labeled for.Since the sample was returned open and out of its original packaging, it could not be confirmed that the incorrect size tube was in the package.Although this complaint could not be confirmed, a capa has been previously opened by the manufacturing site to further investigate this type of issue and to determine any corrective actions.
 
Event or Problem Description

Brand Name
HUDSON ET TUBE, UNCUFFED, 2.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14597128
Report Number3003898360-2022-00181
Device Sequence Number5530295
Product Code BTR
UDI-Device Identifier14026704616814
UDI-Public14026704616814
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/10/2026
Device Model NumberIPN048902
Device Catalogue Number5-10405
Device Lot Number73H2100392
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient Age1 MO
Patient SexFemale